About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 147192, 6 pages
http://dx.doi.org/10.1155/2013/147192
Research Article

The Distribution of Zeroes and Critical Points of Solutions of a Second Order Half-Linear Differential Equation

1Division of Network, Vodafone Spain, S.A., P. E. Castellana Norte, 28050 Madrid, Spain
2Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 31 December 2012; Accepted 18 April 2013

Academic Editor: Elena Braverman

Copyright © 2013 Pedro Almenar and Lucas Jódar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Kwong, “On Lyapunov's inequality for disfocality,” Journal of Mathematical Analysis and Applications, vol. 83, no. 2, pp. 486–494, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. K. Kwong, “Integral inequalities for second-order linear oscillation,” Mathematical Inequalities and Applications, vol. 2, no. 1, pp. 55–71, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Online list of Kwong papers, http://myweb.polyu.edu.hk/~mankwong/pubs.html.
  4. P. Almenar and L. Jódar, “On the zeroes and the critical points of a solution of a second order half-linear differential equation,” Abstract and Applied Analysis, vol. 2012, Article ID 787920, 18 pages, 2012. View at Publisher · View at Google Scholar
  5. O. Došlý and P. Řehák, Half-Linear Differential Equations, vol. 202 of Mathematics Studies, North-Holland, 2005.
  6. Á. Elbert, “A half-linear second order differential equation,” Colloquia Mathematica Societatis János Bolyai, vol. 30, pp. 158–180, 1979.
  7. H. J. Li and C. C. Yeh, “Sturmian comparison theorem for half-linear second-order differential equations,” Proceedings of the Royal Society of Edinburgh A, vol. 125, no. 6, pp. 1193–1204, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Yang, “On inequalities of Lyapunov type,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 293–300, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C.-F. Lee, C.-C. Yeh, C.-H. Hong, and R. P. Agarwal, “Lyapunov and Wirtinger inequalities,” Applied Mathematics Letters, vol. 17, no. 7, pp. 847–853, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. P. Pinasco, “Lower bounds for eigenvalues of the one-dimensional p-Laplacian,” Abstract and Applied Analysis, vol. 2004, no. 2, pp. 147–153, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. P. Pinasco, “Comparison of eigenvalues for the p-Laplacian with integral inequalities,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1399–1404, 2006. View at Publisher · View at Google Scholar · View at MathSciNet